I am quitting cymbalta, but weening off. Can I get some feedback on my method?
- 12 Nov 2014 by whiteprush
- 26 November 2014
- cymbalta, depression, anxiety, generalized anxiety disorder, generic, brand, pill
I refilled today and got the same generic brand of Dulox that I had last time. I noticed that these capsules are filled with 12 tiny pills. They are 60mg caps so each tiny pill would be 5mg. I have 30 caps so that's 1800mg. I have made the following schedule to taper off slowly, but I want to know if it will cause more/less withdrawal symptoms than other methods.
55mg x 5 days
50mg x 5 days
45mg x 5 days
40mg x 5 days
35mg x 5 days
30mg x 5 days
25mg x 5 days
20mg x 5 days
15mg x 10 days
10mg x 10 days
5mg x 10 days
So before I start opening my caps and start dividing it all up I wanted to see if anyone had any warnings or advice.
I plan on talking to my doctor about the process on Friday when I made an appt. but in the meantime I am just curious and wouldn't mind beginning with the 55mg caps before Friday.
Thanks in advance!
When I had weaned off before, my doctor had me do it 75% for a week... 50% for another week and so on until 0%. Side effects were not bad... no "zaps" or anything, like I have heard of. I had taken it for 8 years. I am now trying it again because I am not having any luck finding something else that helps with my anxiety related dizziness. I wish you good luck... your plan does sound like a good one.
Is this stopping of the med Dr ordered? You don't say how long you've been on it, based on what you posted I'd say this is a good schedule, I'd probably add 3-4 more segments near the end, this stuff is awful to get off, the longer and more gradual the better.
I have been on Cymbalta for a year and a half. It was prescribed by my internist for fibromyalgia. I have no other depression or anxiety issues.
I know that the drug itself caused quite a bit of exhaustion for me but did help the pain. I was on 60 mg.
Until two months ago. My Doctor cut the dosage to 30 mg. with no
weaning and I had no issues. I made
a decision to get off the drug as the benifits were not there for me any
longer at that dose. Three weeks ago I started taking one pill every other
day. I have been off Cymbalta for six
day's. Other than some slight
rushing dizzy fits and more tiredness, I am doing fine. I use D3, Magnesium and a whole lot of Gatorade. The electrolytes in the Gatorade are a benifit I believe. Im staying hydrated and eating well except for sugar cravings in the afternoon. I have lost three pounds.
Anyone that is looking for a positive experience believe me there are many people out there that are just like me. Good luck to all and know to that this shall pass.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 22 Sep 2011 • 1 answer
Posted 16 May 2014 • 3 answers
Posted 31 Jan 2015 • 2 answers
Posted 8 Mar 2016 • 2 answers
Posted 28 May 2018 • 0 answers